# SDR ABXA030458

- Difficulty date: December 4, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 51,338 hours, 42,032 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF WIRES BURNING FOLLOWED BY MAP AND BRIEFCASE CIRCUIT BREAKER TRIPPED, AND LOSS OF THOSE LIGHTS.  ODOR WENT AWAY.  CAPTAIN'S MAP LIGHT LENS ASSEMBLY SHORTED ON MOUNTING PLATE.  REPOSITIONED AND SECURED LENS ASSEMBLY.  OPS CHECKED GOOD IAW DC-9 MM.
